Alert archive / Ohio / Areal Flood Warnings in 2011

Areal Flood Warning 4, NWS Cleveland, OH

February 18, 2011Trumbull County, Ohio

NWS Cleveland, OH issued this areal flood warning at Feb 18, 2011, 8:40 AM EST for Trumbull County, Ohio. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2011, 8:40 AM EST (13:40 UTC)
Expired
Feb 19, 2011, 5:30 PM EST
In force
33 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WGUS41 KCLE 181340
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
840 AM EST FRI FEB 18 2011

OHC155-190430-
/O.NEW.KCLE.FA.W.0004.110218T1340Z-110219T0430Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
840 AM EST FRI FEB 18 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WARNING FOR...
  WESTERN TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 1130 PM EST FRIDAY

* AT 834 AM EST...THE RIVER GAGE AT PHALANX STATION IN BRACEVILLE REPORTED
  WATER LEVELS ABOVE FLOOD. 

* RUNOFF FROM RECENT RAPID SNOWMELT IS CAUSING THE FLOODING. SOME LOCATIONS
  THAT WILL EXPERIENCE FLOODING ARE THE BARCLEY MESSERLY ROAD SOUTH OF THE
  WARREN AIRPORT IN BRACEVILLE. RESIDENTS ALONG EAGLE CREEK ROAD WILL ALSO BE 
  THREATENED AND SHOULD TAKE PROPER ACTION NOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS LIKELY ALONG LOW LYING ROADS AND FARMLAND. NEVER DRIVE ACROSS
A FLOODED ROAD. TURN AROUND...DON'T DROWN!

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T
DROWN!

&&

LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100

$$

SJ
4 follow-up statements
701 
WGUS81 KCLE 181737
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1237 PM EST FRI FEB 18 2011

OHC155-190430-
/O.CON.KCLE.FA.W.0004.000000T0000Z-110219T0430Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
1237 PM EST FRI FEB 18 2011

...FLOOD WARNING REMAINS IN EFFECT FOR THE EAGLE CREEK IN 
WESTERN TRUMBULL COUNTY UNTIL 1130 PM EST...

RUNOFF FROM RECENT RAPID SNOWMELT IS CAUSING THE EAGLE CREEK IN 
BRACEVILLE TO OVERRUN IT'S BANKS. SOME ROADS IN BRACEVILLE THAT WILL 
EXPERIENCE FLOODING ARE THE BARCLEY-MESSERLY ROAD SOUTH OF THE 
WARREN AIRPORT, EAGLE CREEK ROAD, AND MCCONNELL EAST ROAD. THE 
BRACEVILLE-ROBINSON ROAD WILL ALSO BE THREATENED. RESIDENTS SHOULD 
PLAN TO TAKE ALTERNATIVE ROUTES TO AVOID THE FLOOD WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN!

&&

LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100

$$

21
073 
WGUS41 KCLE 190049
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EST FRI FEB 18 2011

OHC155-192230-
/O.EXT.KCLE.FA.W.0004.000000T0000Z-110219T2230Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
749 PM EST FRI FEB 18 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR...
  WESTERN TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 530 PM EST SATURDAY

* RUNOFF FROM RECENT RAPID SNOWMELT IS CAUSING THE EAGLE CREEK IN    
  BRACEVILLE TO OVERRUN IT'S BANKS. THE LEVEL AT THE GAGE HAS BECOME 
  STEADY AND THE WATER LEVEL WILL ONLY SLOWLY FALL. FLOODING WILL    
  CONTINUE INTO SATURDAY.

* SOME ROADS IN BRACEVILLE THAT WILL EXPERIENCE FLOODING ARE THE     
  BARCLEY-MESSERLY ROAD SOUTH OF THE WARREN AIRPORT, EAGLE CREEK     
  ROAD, AND MCCONNELL EAST ROAD. THE BRACEVILLE-ROBINSON ROAD WILL   
  ALSO BE THREATENED. RESIDENTS SHOULD PLAN TO TAKE ALTERNATIVE      
  ROUTES TO AVOID THE FLOOD WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

&&

LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100

$$

KIELTYKA
148 
WGUS81 KCLE 190442
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1142 PM EST FRI FEB 18 2011

OHC155-192230-
/O.CON.KCLE.FA.W.0004.000000T0000Z-110219T2230Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
1142 PM EST FRI FEB 18 2011

...FLOOD WARNING REMAINS IN EFFECT FOR MELTING SNOW IN WESTERN 
TRUMBULL COUNTY UNTIL 530 PM EST SATURDAY...

RUNOFF FROM RECENT SNOWMELT WAS CAUSING EAGLE CREEK IN      
BRACEVILLE TO OVERRUN IT'S BANKS. THE LEVEL AT THE GAGE WILL 
CONTINUE TO SLOWLY FALL. FLOODING WILL CONTINUE INTO SATURDAY.

LATE FRIDAY EVENING EAGLE CREEK ROAD WAS CLOSED BETWEEN 
BRACEVILLE-ROBINSON AND BARCLEY MESSERLY ROAD AND PART OF BARCLEY 
MESSERLY ROAD WAS CLOSED BETWEEN EAGLE CREEK AND NELSON MOSHER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

&&

LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100

$$

KIELTYKA
290 
WGUS81 KCLE 192021
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EST SAT FEB 19 2011

OHC155-192230-
/O.CON.KCLE.FA.W.0004.000000T0000Z-110219T2230Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
321 PM EST SAT FEB 19 2011

...FLOOD WARNING REMAINS IN EFFECT FOR RAIN AND MELTING SNOW IN
WESTERN TRUMBULL COUNTY UNTIL 530 PM EST...

RUNOFF FROM RECENT SNOWMELT WAS HAS CAUSED EAGLE CREEK IN      
BRACEVILLE TO OVERRUN ITS BANKS. THE LEVEL AT THE GAGE WILL CONTINUE 
TO SLOWLY FALL FROM ITS 9.23 FOOT READING AT 306 PM. THIS CONTINUED 
SLOW FALL WILL BRING THE CREEK BACK WITHIN ITS BANKS DURING THE 
EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

&&

LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 18, 6:41 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 18, 6:41 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
641 AM EST FRI FEB 18 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING.  LARGE AREA OF
HIGH PRESSURE WILL MOVE EAST OVER THE GREAT LAKES SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CURRENTLY STRETCHING FROM WRN LOWER MICHIGAN ACROSS NW
INDIANA TO STL.  ALL MODELS MOVE FRONT ACROSS AREA BY THIS
AFTERNOON.  FRONT IS MOISTURE STARVED WITH ALMOST NO PRECIP WITH
IT.  WILL LEAVE ISOLATED SHOWERS FOR THIS MORNING AS SEVERAL
LOCATIONS ACROSS LOWER MICHIGAN HAVE PICKED UP A COUPLE HUNDREDTHS
OF AN INCH OF RAIN.    EXPECT HIGH TEMPS FOR THE PERIOD NEAR
DAYBREAK WITH SLOWLY FALLING TEMPS THROUGH THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
LARGE CANADIAN HIGH BUILDS OVER THE GREAT LAKES TONIGHT INTO
SATURDAY.  LEFT MENTION OF FLURRIES NW PA.

PROGRESSIVE SITUATION SETTING UP WITH A SERIES OF SHORT WAVES MOVING
ACROSS THE AREA SUNDAY INTO MONDAY NIGHT.  TIMING THESE SHORT WAVES
WILL BE DIFFICULT AT BEST.  FIRST ONE IS DUE SUNDAY.  GFS AND ECMWF
COMING INTO CLOSER AGREEMENT MOVING LOW ACROSS CENTRAL/SOUTHERN OHIO
SUNDAY NIGHT.  DISREGARDED NAM AS IT IS THE OUTLIER...MOVING LOW
ACROSS LOWER MICHIGAN.  ECMWF IS EVEN SLOWER THAN YDY...BUT KEPT
CHANCE POPS SUNDAY AFTERNOON.  WENT LIKELY POPS SUNDAY NIGHT AS LOW
MOVES ACROSS OHIO.  MODELS THEN MOVE ANOTHER LOW ACROSS OHIO VALLEY
MONDAY...WITH ECMWF MOVING LOW ACROSS SOUTHERN OHIO AND GFS ACROSS
KY.  PEGGING PRECIPITATION TYPE WILL DEPEND ON EXACT TRACK AND
TIMING OF THESE LOWS.  COULD WELL HAVE RISING TEMPS SUNDAY NIGHT
CHANGING PRECIP BACK TO RAIN...THEN FALLING TEMPS MONDAY.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS WERE IN FAIRLY GOOD AGREEMENT SHOWING LOW PRESSURE MOVING
OFF TO THE EAST MONDAY NIGHT WITH HIGH PRESSURE STARTING TO BUILD IN
FROM THE NORTHWEST ON TUESDAY. COULD BE SOME LINGERING SNOW SHOWERS
MAINLY IN THE EAST TUESDAY MORNING. HIGH PRESSURE MOVES ACROSS THE
AREA TUESDAY NIGHT INTO WEDNESDAY PROVIDING DRY WEATHER FROM LATE
TUESDAY INTO WEDNESDAY NIGHT. BOTH 00Z RUNS OF GFS AND ECMWF HAVE
LOW PRESSURE APPROACHING ON THURSDAY WITH PRECIP SPREADING BACK OVER
THE AREA WITH A WARM FRONT. BOTH MODELS WERE A LITTLE WARMER THAN
YESTERDAYS 12Z RUN SO MAINLY INDICATED A CHANCE OF RAIN...EXCEPT
RAIN/SNOW FAR NORTHEASTERN AREAS.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
COLD FRONT JUST TO WEST OF CLEVELAND MANSFIELD LINE AT 11Z THIS
MORNING. SKIES CLEARED OR JUST MID AND HIGH CLOUDS TO WEST OF THIS
FRONT. TO THE EAST MVFR CIGS WILL IMPROVE TO VFR AND CLEAR SHORTLY
AFTER THE FRONT MOVES THROUGH. LOW VFR CIGS WILL LIKELY RETURN TO
THE NE AFTER 00Z SATURDAY WITH ARRIVAL OF COLDER AIR AND WESTERLY
FLOW OFF THE LAKE. WEST TO SOUTHWEST SUSTAINED WINDS OF 15-22KT
RANGE WITH GUSTS TO AROUND 30KT THROUGHOUT MUCH OF THE PERIOD
DIMINISHING A LITTLE IN THE WEST AFTER 00Z.

OUTLOOK...NON VFR DEVELOPING ON SUNDAY AND CONTINUING INTO
MONDAY.

&&

.MARINE...
SOUTHWEST WINDS AROUND 20 TO 25KT WILL BECOME WEST TO SOUTHWEST
BEHIND A COLD FRONT MOVING THROUGH THIS MORNING. EXPECT THE WINDS TO
INCREASE TO 20 TO 30 KNOTS LATE TODAY AND INTO TONIGHT OVER MUCH OF
THE LAKE...AND INTO SATURDAY OVER THE EAST END OF THE LAKE. WINDS
WILL DROP OFF SATURDAY NIGHT AND EARLY SUNDAY AS HIGH PRESSURE MOVES
ACROSS THE LAKE.  WINDS THEN START TO INCREASE SUNDAY AFTERNOON AND
SUNDAY NIGHT AS A LOW PRESSURE AND COLD FRONT MOVE THROUGH THE
REGION MONDAY. BRISK NORTHERLY FLOW LIKELY BEHIND THE FRONT UNTIL
HIGH PRESSURE BUILD IN LATER IN THE DAY ON TUESDAY.

MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR THE POTENTIAL MOVEMENT
OF ICE FLOES ON THE LAKE TO ALERT ICE FISHING GROUPS AND SHIP
MASTERS OF THE THREAT.  GUSTY WEST WINDS WILL LIKELY CAUSE ICE FLOES
TO BREAK OFF AND DRIFT INTO OPEN WATER.

MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR THE POTENTIAL MOVEMENT
OF ICE FLOES ON THE LAKE TO ALERT ICE FISHING GROUPS AND SHIP
MASTERS OF THE THREAT.  GUSTY WEST WINDS WILL LIKELY CAUSE ICE FLOES
TO BREAK OFF AND DRIFT INTO OPEN WATER.

&&

.HYDROLOGY...
UNSEASONABLE TEMPERATURES DRASTICALLY REDUCED AREA SNOWPACK. THIS
DENSE SNOW PACK...THOUGH SPOTTY OUTSIDE OF THE SNOWBELT...RESULTED
IN NOTABLE RUNOFF AND RIVER/STREAM RISES. EXPECT WATER LEVELS TO RISE
OVERNIGHT AND INTO FRI AS LINGERING RUNOFF REACHES THE RIVERS. MANY
OF THE GREAT LAKES TRIBUTARIES APPROACHING...AND IN SOME CASES MAY
EXCEED...MINOR FLOOD STAGE BEFORE FRIDAY NIGHT. IN ADDITION...ICE
BREAKUP DUE TO RIVER RISES WILL CONTINUE KEEPING A THREAT OF ICE
JAMS. THE MOUTHS OF SOME RIVERS ARE REPORTED AS FROZEN OVER...SO
BACKUP AND ICE JAM CONCERNS REMAIN. A FEW LOCATIONS HAVE DEPLOYED
ICE BREAKER BOATS. SOME ADDITIONAL NUISANCE PONDING OF SNOW MELT
COULD CAUSE PROBLEMS IN LOW LYING AREAS AND ROADS AS WARM SPELL
CONTINUES THROUGH TOMORROW. NUISANCE SMALL STREAM FLOODING MOST
LIKELY IN SNOWBELT AREAS WHERE SNOW PACK STILL HAS 2 TO 3 INCHES
OF WATER EQUIVALENT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...RANDEL
AVIATION...RANDEL
MARINE...RANDEL
HYDROLOGY...
Hazardous weather outlook, Feb 18, 5:24 AM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
524 AM EST FRI FEB 18 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
524 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME MINOR ICE JAM FLOODING MAY OCCUR TODAY. MINOR FLOODING OF
FIELDS...CREEKS AND LOW LYING AREAS MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT OF ICE JAM FLOODING WILL CONTINUE THROUGH SATURDAY BUT
WILL SLOWLY DIMINISH. ALSO SOME MINOR FLOODING OF FIELDS...CREEKS
AND LOW LYING AREAS MAY OCCUR BECAUSE OF THE MELTING AND RUNOFF
MAINLY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-191030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
524 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

ICE FLOES ARE EXPECTED TO DEVELOP ON LAKE ERIE TODAY AS
TEMPERATURES REMAIN ABOVE FREEZING...AND A STRONG WEST TO
SOUTHWEST FLOW WILL CONTINUE INTO SATURDAY. ICE FISHERMAN MUST
USE EXTREME CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 12:20 AM ESTAreal Flood AdvisoryCLELake5 hr
Feb 18, 4:27 AM ESTAreal Flood WarningCLELake41 hr
Feb 18, 5:37 AM ESTRiver Flood WarningCLELorain25 hr
Feb 18, 3:11 PM ESTGale WarningCLE13 hr
Feb 18, 5:02 PM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood22 hr

Nearby

Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.